cardiologist-icon
Palpitations
I am 27 yr old. I am on thyroid medication from 6 months (thyronorm 50mcg). I am experiencing palpitations while resting from past 15 to 20 days for short durations. I visted a Doctor who prescribed me tab. Ciplar LA 40 and Mecofolol- OD for 1 month. My doubt is whether i should use these medication life long or it is just for one month. Is palipitation a serious problem. My bp is normal 120/80. Heart rate of 72 become 80+ during palpitations. Thanks in advance
147 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
Cardiologist 5 yrs exp Noida

Free 3 day follow up

Chat Now

₹500 for 24 hrs

First check out thyroid function test Then only start other medicines Dr Ashish Srivastava General Physician and Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.......Ciplar is proprenolol.. It's non selective beta blockers.. Anxiety, fear, can cause palpitation. Get your TSH level... Overdose of thyronorm overdose can cause palpitation.. Doctor might have ran necessary.. Don't worry. More anxiety can aggravate palpitation.. Take medicine for prescribed time.. ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

How long can palpitations last
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.